# SDR CA020909001

- Difficulty date: September 5, 2002
- Submitted: October 2, 2002
- Operation: General aviation
- Make and model: Dhav DHC8311
- Aircraft time: 24,419 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 5630 · Door Windows
- Part: Window
- Part number: 85240076001
- Condition: Cracked
- Location: Service Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FLIGHT ATTENDANT COULD HEAR AIR LEAK FROM REAR AFT SERVICE DOOR DURING FLT. FOUND WINDOW CRACKED AROUND CIRCUMFERENCE OF WINDOW.  BOLTS ALSO FOUND BADLY CORRODED.  NEW WINDOW AND HARDWARE INSTALLED.
